# SDR DALA2016110908449

- Difficulty date: May 10, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 216-224
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SEAT TRACK BS 216 TO 224 AND X 22.  THE SEAT TRACK WAS REPLACED IAW SRM 53-05 FIG 4H AND SRM 51-30-1, 51-30-5.
